# SDR UIEA2011071300436

- Difficulty date: July 13, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- Aircraft time: 105,635 hours, 21,872 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 488
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF SB 747- 53A2414 (AD 99-07-03) IAW CEO 72530A, A CRACK WAS FOUND IN THE WEB OF THE LT 488 FRAME.  THE CRACK WAS FOUND BELOW THE NR1 STOP FITTING. REPAIRED BY ACCOMPLISHING A DOUBLER REPAIR IAW SRM 53-10-04, FIG 92 AS INSTRUCTED BY SB 747-53A2414.
